MathSciNet Relay Station
MathSciNet bibliographic data
MR67918 (16,798b) 10.0X
Lehmer, Emma On the number of solutions of $u\sp k+D\equiv w\sp 2(\mod p)$. Pacific J. Math. 5, (1955). 103–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement